# SDR FDKA200712371

- Difficulty date: December 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 15,160 hours, 14,022 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6118 MCO (1120 PHX LCL) - MAIN CABIN DOOR DIFFICULT TO OPEN FROM INSIDE.  MX CANNOT DUPLICATE DISCREPANCY.  OPERATED NORMAL.
